# SDR ZZDA2011049

- Difficulty date: January 13, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SCUFF PLATE, CRACKED.    ACCOMPLISHED SCUFF PLATE STOP DRILL REPAIR PER SRM 51-10-02.
